Alert archive / Illinois / Small Craft Advisories in 2016

Small Craft Advisory 49, NWS Chicago, IL

June 5, 2016

NWS Chicago, IL issued this small craft advisory at Jun 5, 2016, 9:53 PM CDT. It took effect at Jun 6, 2016, 10:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jun 5, 2016, 9:53 PM CDT (02:53 UTC)
In effect from
Jun 6, 2016, 10:00 AM CDT
Expired
Jun 6, 2016, 7:00 PM CDT
In force
9 hr
Issued by
NWS Chicago, IL

The text

As transmitted.

327 
WHUS73 KLOT 060253
MWWLOT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
953 PM CDT SUN JUN 5 2016

...WINDS INCREASING LATE MONDAY MORNING...

LMZ740>745-061100-
/O.NEW.KLOT.SC.Y.0049.160606T1500Z-160607T0000Z/
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
953 PM CDT SUN JUN 5 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM CDT MONDAY. 

* WINDS...WEST TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MTF
4 follow-up statements
504 
WHUS73 KLOT 060827
MWWLOT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
327 AM CDT MON JUN 6 2016

LMZ740>745-061630-
/O.CON.KLOT.SC.Y.0049.160606T1500Z-160607T0000Z/
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
327 AM CDT MON JUN 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 7 PM CDT THIS EVENING...

* WINDS...WEST TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

BMD
422 
WHUS73 KLOT 061435
MWWLOT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
935 AM CDT MON JUN 6 2016

LMZ740>745-062245-
/O.CON.KLOT.SC.Y.0049.160606T1500Z-160607T0000Z/
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
935 AM CDT MON JUN 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...WEST TO NORTHWEST TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


ED F
761 
WHUS73 KLOT 062016
MWWLOT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
316 PM CDT MON JUN 6 2016


LMZ743>745-070430-
/O.CON.KLOT.SC.Y.0049.000000T0000Z-160607T0000Z/
/O.NEW.KLOT.SC.Y.0050.160607T0900Z-160608T0000Z/
CALUMET HARBOR TO GARY-GARY TO BURNS HARBOR-
BURNS HARBOR TO MICHIGAN CITY-
316 PM CDT MON JUN 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 7 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 PM CDT TUESDAY. 

* WINDS...WEST TO NORTHWEST TO 25 KT.

* SIGNIFICANT WAVES...TO 6 FT TUESDAY.

* OCCASIONAL WAVES...TO 8 FT TUESDAY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ740>742-070000-
/O.CON.KLOT.SC.Y.0049.000000T0000Z-160607T0000Z/
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-
316 PM CDT MON JUN 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...WEST TO NORTHWEST TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


BEACHLER
012 
WHUS73 KLOT 070018
MWWLOT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
718 PM CDT MON JUN 6 2016

LMZ743>745-070830-
/O.EXP.KLOT.SC.Y.0049.000000T0000Z-160607T0000Z/
/O.CON.KLOT.SC.Y.0050.160607T0900Z-160608T0000Z/
CALUMET HARBOR TO GARY-GARY TO BURNS HARBOR-
BURNS HARBOR TO MICHIGAN CITY-
718 PM CDT MON JUN 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT
TUESDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WINDS...NORTHWEST 15 TO 20 KT.

* SIGNIFICANT WAVES...TO 6 FT TUESDAY.

* OCCASIONAL WAVES...TO 8 FT TUESDAY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ740>742-070130-
/O.EXP.KLOT.SC.Y.0049.000000T0000Z-160607T0000Z/
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-
718 PM CDT MON JUN 6 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

WHILE OCCASIONAL GUSTS TO 25 KT ARE STILL POSSIBLE...WINDS WILL BE
DIMINISHING AND WILL NO LONGER POSE A THREAT TO SMALL CRAFT.

$$


JEE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this small craft advisory went out at Jun 5, 9:15 PM CDT, 38 minutes earlier.

Area forecast discussion, Jun 5, 9:15 PM CDT, 38 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Chicago/Romeoville, IL
915 PM CDT SUN JUN 5 2016

.UPDATE...
912 PM CDT

Isolated to scattered showers continue to move southeast across
the forecast area late this evening. There have been no cloud-
to-ground lightning strikes with this activity in the forecast
area and would expect a gradual weakening trend to continue. Some
widely isolated gusts to over 30 mph remain possible with still a
decently mixed air mass.

Outflow from earlier organized storms in southeast Wisconsin /now
moving onshore of southwest Michigan/ is pushing southward across
the northern Chicago metro. With wind gusts of 20 to 30 mph being
observed right behind this outflow and some reinforcement from
scattered shower downdrafts, would expect this boundary to
continue progressing south. This will turn winds onshore at least
briefly for downtown Chicago and likely lead to a very quick 10
or event 15 degree temperature drop from the current balmy 77
degrees. Have made some minor adjustments to forecast winds and
temperatures to handle for northeast Illinois. Generally little
forecast change elsewhere.

MTF

&&

.SHORT TERM...
149 PM CDT

Through Tonight...

Main forecast concerns/challenges are with precip chances late
this afternoon into the evening, with a low chance of thunder into
early evening mainly along and north of I88.

Dry conditions in place at this time and expect this to continue
for the next couple of hours. Monitoring expected blossoming
convection upstream in Wisconsin this afternoon, out ahead of
approaching shortwave and surface trough. Most guidance in general
agreement with taking this precip southeast into northern Illinois
by the 22/23Z time frame, and then continuing south/southeast into
the evening. Did increase pops this evening but maintained only
chance pops for most locations given that coverage may not be
overly great. However, do think scattered showers and a few
isolated thunderstorms will drift though the area this evening.
Greater instability will continue to reside to the northwest, but
rather steep low level lapse rates in place will allow for this
thunder potential. Lapse rates should weaken into the evening,
with the threat of thunderstorms lowering further south across the
CWA. Not anticipating any severe weather, but some brief heavy
downpours may still be possible. Any remaining precip later this
evening will drift to the south of the area while diminishing
going into the midnight time frame, while skies clear.

Rodriguez

&&

.LONG TERM...
206 PM CDT

Monday night through Sunday...

Monday through Wednesday...
The medium range will be relatively busy, with a series of
shortwaves diving southeast across the Upper Midwest through the
Great Lakes region. The first is progged to arrive late Monday
morning across Central Wisconsin, allowing lapse rates to quickly
steepen as 850mb temps fall to arnd 10-12 deg c. Expect some added
low-level instability could develop, but any mention of convection
looks to be confined to the Monday afternoon hours/early eve. Temps
should still push into the upper 70s to perhaps low 80s south of I-
80 in Illinois.

A secondary vort lobe will pivot southeast across Northeast Iowa
late mon eve, with a frontal boundary sliding south across Northern
Illinois. This should help to redevelop another period of showers
and perhaps an isolated thunderstorm late Mon ngt/early Tue. With
northwest flow arriving Tuesday and 850mb thermal trough of 4-6 deg
c progged over the forecast area, temps will likely struggle to warm
beyond the upper 60s to perhaps around 70 Tuesday. Then yet another
lobe of vorticity will pivot southeast across the Upper Midwest late
Tuesday afternoon/evening, with steady moistening in the lower
levels along the leading edge. This will allow for yet another round
of showers and perhaps an isolated thunderstorm late Tue ngt/early
Wed for Northern Illinois/Northwest Indiana. At this time have only
mentioned rain, but may need to add in slight chance thunder. Highs
will be slightly warmer Wednesday as the trough axis pivots to the
Eastern Great Lakes, and mid-lvl heights begin to rise. This should
allow temps to return to the middle/upper 70s away from Lake
Michigan, meanwhile an onshore component will hold temps adjacent to
Lake Michigan in the 60s Wednesday afternoon.

Thursday through Sunday... Main theme in the extended periods will
be the heat is on! Ensembles continue to demonstrate minimal spread
in the 500mb pattern with the departing trough over the Great Lakes
Thursday to the Northeast CONUS, meanwhile a steady building ridge
across the Rockies will further amplify across the Central CONUS
into Central Canada. By Friday 850mb thermal ridge of 18-21 deg c
will be arriving from the West, with warm/moist southwest flow
allowing temps to push towards the upper 80s to around 90. The
increased low level moisture will create apparent temp values in the
lower 90s. This pattern will continue through Sat/Sun; however,
later in the weekend confidence begins to decline with growing
spread amongst solutions. Throughout the extended periods there will
be occasional showers/thunderstorms, with greater chances Thur/Fri
and again Sun.

Beachler

&&

.AVIATION...
For the 00Z TAFs...

The concerns with the Chicago area TAF sites are scattered showers
in the region early this evening, some with gusts to around 30-35
kt from their outflow, and then scattered showers again Monday
afternoon into evening.

The axis of showers from eastern Wisconsin through far northwest
Illinois will continue to drop southeastward this evening.
Regional radar indicates the numerous coverage and better
organization of showers remaining mainly north of a Madison-to-
Kenosha line. There are even indications in high-resolution
computer models that there may be a further minimum in shower
coverage across the ORD and MDW areas early this evening as this
axis of showers moves through. Radar trends have supported this
since 530 pm.

Monday will again see gusty westerly winds as the same low
pressure deepens across the far eastern Great Lakes. Another upper
level disturbance will pivot southward over the area during the
afternoon. Coupled with peak heating and destabilization, believe
there may even be a better opportunity for scattered showers over
northeast Illinois and northwest Indiana later Monday afternoon.

MTF

&&

.MARINE...
206 PM CDT

Breezy conditions will steadily subside early this evening along
the Illinois shore, allowing the small craft advisory to expire.
Northwest flow will persist through Wednesday with a series of
systems sliding over Lake Michigan. The first will arrive Monday,
with increased pressure gradient producing winds to 15 to 25 kt,
but could be a period of winds between 20-25kt Monday and need to
issue a small craft advisory. Then winds will come back down to a
15 to 25 kt range overnight into Tue, with yet another shortwave
arriving and bringing another increase gradient. Winds will be
turning more Northerly to slightly Northwest Tue behind the
frontal boundary, with a longer fetch setting up small craft
hazards could develop along the Indiana nearshore Tue aftn/eve.

Another wave will arrive Tuesday night into early Wednesday, and
could push winds and waves back up towards small craft conditions
for the Indiana nearshore, before the gradient weakens Wed
afternoon. Then much warmer air will arrive later in the week,
with a continued southwest flow expected.

Beachler

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...NONE.
&&

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Jun 5, 3:44 PM CDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
344 PM CDT SUN JUN 5 2016

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
062045-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
344 PM CDT SUN JUN 5 2016 /444 PM EDT SUN JUN 5 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED:
  LIMITED THUNDERSTORM RISK.

DISCUSSION:

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS EVENING...MAINLY
NORTH OF THE I-88 CORRIDOR.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

MONDAY...
 LIMITED THUNDERSTORM RISK.
THURSDAY THROUGH SATURDAY...
 LIMITED THUNDERSTORM RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT.

GENERAL STORM MOTION OF THE DAY:

MOVING SOUTHEAST AT 40 MPH.

&&

LMZ740>745-062045-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
344 PM CDT SUN JUN 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.

.DAY ONE...TONIGHT.

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY THROUGH THIS
EVENING ALONG THIS ILLINOIS NEARSHORE.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS EVENING...MAINLY
ALONG THE ILLINOIS NEARSHORE WATERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE POSSIBLE MONDAY AND
TUESDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY....AND
ADDITIONAL CHANCES FOR THUNDERSTORMS THURSDAY THROUGH SATURDAY.

&&

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-062045-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
344 PM CDT SUN JUN 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THROUGH EARLY THIS
EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS MONDAY AND AGAIN
THURSDAY THROUGH SATURDAY.

&&

BEACHLER

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO

In the hours before

Special weather statement, Jun 5, 7:54 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
754 PM CDT SUN JUN 5 2016

ILZ006-060145-
LAKE IL-
754 PM CDT SUN JUN 5 2016

...SPECIAL WEATHER STATEMENT FOR NORTHERN LAKE COUNTY UNTIL 845 PM
CDT...

AT 752 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES WEST OF KENOSHA
TO KENOSHA...AND MOVING SOUTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS...MAINLY
IN FAR NORTHEAST LAKE COUNTY INCLUDING THE TOWN OF ZION. IN
ADDITION...GUSTY OUTFLOW WINDS APART FROM THE STORMS WILL BE
POSSIBLE ACROSS THE REMAINDER OF NORTHERN LAKE COUNTY.

LOCATIONS IMPACTED INCLUDE...
WAUKEGAN...            NORTH CHICAGO...       GURNEE...
ZION...                GRAYSLAKE...           ANTIOCH...
BEACH PARK...          LAKE VILLA...          PARK CITY...
WINTHROP HARBOR...     VENETIAN VILLAGE...    GAGES LAKE...
LINDENHURST...         WADSWORTH...           THIRD LAKE...
GRANDWOOD PARK...      CHANNEL LAKE...        LAKE CATHERINE...
ROUND LAKE BEACH...    OLD MILL CREEK...

THIS INCLUDES... CHAIN O LAKES STATE PARK...IL BEACH STATE
PARK...LAKE COUNTY FIELDERS BASEBALL...AND SIX FLAGS GREAT AMERICA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BRIEF HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4249 8780 4246 8780 4239 8781 4238 8781
      4236 8782 4237 8782 4233 8783 4233 8782
      4232 8782 4232 8784 4243 8820 4250 8820
TIME...MOT...LOC 0052Z 303DEG 53KT 4256 8756 4252 8788 4255 8800

MTF

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 7:28 PM CDTSpecial Marine WarningLOT2 hr
Jun 5, 8:24 PM CDTSpecial Marine WarningLOT96 min
Jun 6, 3:16 PM CDTSmall Craft AdvisoryLOT28 hr
Jun 6, 3:53 PM CDTBeach Hazards StatementLOTLake, Porter29 hr

Nearby

Small Craft Advisories in Illinois, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.